MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MFG DC BOULDER EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CAAL9150L
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the probe clip caught on the trocar when it was being removed from the patient.The white clip broke in half and was then removed from the body.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This report is based on information provided by the global complaint handling system.The product was not returned, however, a picture was provided by the customer for analysis.The picture showed the clip was broken.The customer reported the probe clip caught on the trocar when it was being removed from the patient.The reported condition was confirmed.The investigation of the picture found the clip was broken.Medtronic could not determine why the clip broke.The investigation could not determine the root cause of the customer's report.If information is provided in the future, a supplemental report will be issued.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7824683
Report Number1717344-2018-01141
Device Sequence Number1143057
Product Code NEY
UDI-Device Identifier10884521703322
UDI-Public10884521703322
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAAL9150L
Device Catalogue NumberCAAL9150L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/24/2018
11/07/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/14/2018
11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR